# SDR 2008UALA00666

- Difficulty date: February 5, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 30,075 hours, 8,131 cycles
- Engine: Pwa PW4056
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Idg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R GEN DRIVE EICAS AND DRIVE LIGHT ILLUMINATED.  WIRE IMPROPERLY INSTALLED AND FAULTY IDG.  REPAIRED WIRE HARNESS REPLACED FAULTY IDG  OP CHECKED GOOD.  AC OK FOR SERVICE.
